English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Infinite-dimensional p-adic groups, semigroups of double cosets, and inner functions on Bruhat-Tits buildings

MPS-Authors
/persons/resource/persons235880

Neretin,  Yurii A.
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

1108.4873.pdf
(Preprint), 473KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Neretin, Y. A. (2015). Infinite-dimensional p-adic groups, semigroups of double cosets, and inner functions on Bruhat-Tits buildings. Izvestiya. Mathematics, 79(3), 87-130. doi:10.1070/IM2015v079n03ABEH002752.


Cite as: http://hdl.handle.net/21.11116/0000-0004-14B5-9
Abstract
There is no abstract available